The Annals of Mathematical Statistics

Correction Notes: Correction to "The Structure of Bivcariate Distributions"

H. O. Lancaster

Full-text: Open access

Article information

Source
Ann. Math. Statist., Volume 35, Number 3 (1964), 1388.

Dates
First available in Project Euclid: 27 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aoms/1177703304

Digital Object Identifier
doi:10.1214/aoms/1177703304

Mathematical Reviews number (MathSciNet)
MR175246

JSTOR
links.jstor.org

Citation

Lancaster, H. O. Correction Notes: Correction to "The Structure of Bivcariate Distributions". Ann. Math. Statist. 35 (1964), no. 3, 1388. doi:10.1214/aoms/1177703304. https://projecteuclid.org/euclid.aoms/1177703304


Export citation

See also

  • Original Paper: H. O. Lancaster. The Structure of Bivariate Distributions. Ann. Math. Statist., Volume 29, Number 3 (1958), 719--736.